Side Effects

I feel like I’ve been hit by a bus. I’ve been taking my migraine pill almost every night this week because one of my physical manifestations of my emotional turmoil is migraine. I’ve been prescribed this medication since last May and have taken it as needed since. Last night after three doses in a row my body threw a complete fit. Chills, nausea, joint pain, horrible horrible side effects. Granted I’d never taken that many doses in a row so there was really no way to tell how much the med was actually affecting me until now but MAN what an awful way to find out.

I feel much better this morning as the majority of my meds have worked their way out of my system but my joints are still inflamed and now my back is starting to hurt. I’m hoping I can get into the doctor this afternoon while I’m still experiencing symptoms mostly because it’s a pain medication issue, and locally there is a lot of drug seeking behavior. I have over half of the pills left in the bottle, I don’t want a different med because they were ineffective, I want a different med that doesn’t try to kill me. Renal failure is no joke! I like my kidneys, they’re kind of important. Hopefully I can get in to see MY DOCTOR, but at this point any one of them at the practice would be okay. I can’t even take anything to help with the pain because piling more chemicals on top of my already struggling body is not a good idea.

I’m a physical mess today. Mentally I feel great. The crisis has passed and everything has balanced back out to where it needs to be. I haven’t had an episode so severe in over a year, which is both good and bad. Good that I’ve made so much progress, bad because now that I’m used to being in control of my emotions when they get away from me it’s super scary.

And my fingers hurt too badly to keep writing today. Sorry to leave you hanging on a partially finished thought but I need to go soak in a hot tub or something. 😖